# SDR SWAA2021081217575

- Difficulty date: September 23, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 45,817 hours, 27,480 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Canning
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE WORK CARD J11415446 DURING REINSPECTION OF THE CRACK AT LBL 45 LEFT WHEEL WELL FOUND CRACK TO GROW TO A TOTAL LENGTH OF APPROX 8.25 INCHES. / STOPPED DRILLED THE CRACK PER SRM 51-10-02 AND EA 1-A57-13410. APPLIED SPEED TAPE
